# SDR CAL960562

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Ws 118-240
- Part time: 77,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - THE LEFT WING UPPER TRAILING EDGE BEAM WAS FOUND CORRODED BETWEEN STA XW 118 AND XORS 240.  THE AREA WAS REPAIRED IAW ECRA 5720-01514.  (X)
